# SDR 2015FA0000047

- Difficulty date: January 16, 2015
- Submitted: January 30, 2015
- Operation: General aviation
- Aircraft: N388V
- Make and model: Cessna 172P
- Aircraft serial: 17275205
- Engine: Lyc O320D2J
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: S3461108
- Condition: Cracked
- Location: Rt Main Gear
- Part time: 13,365 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING AN ANNUAL INSPECTION.  THE RT MLG SPRING ASSY,  WAS BEING REPLACED DUE TO ELONGATED MOUNTING HOLES WHERE THE MLG AXLE ATTACHES.  UPON REMOVING THE RT MLG SPRING ASSY, THE MOUNTING BOLT WAS FOUND TO BE BENT AND HAVE TWO CRACKS THROUGH ITS SHANK.
